# SDR ASOA06331

- Difficulty date: March 17, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE RT WHEEL WELL AFT UPPER SUPPORT BRACKET WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE FABRICATED AND INSTALLED A DOUBLE IN THE RT WHEEL WELL AFT UPPER AREA IAW SRM.  (K)
